Alert archive / Arkansas / Flash Flood Warnings in 2018
Flash Flood Warning 50, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 22, 2018, 10:46 AM CDT for Ashley County, Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2018, 10:46 AM CDT (15:46 UTC)
- Expired
- Jun 22, 2018, 1:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Ashley County, AR
The radar
The Little Rock radar (KLZK), 182 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 12:43 PM CDT | FLASH FLOOD | Crossett, AR | CONTINUED STREET FLOODING IN CROSSETT. A FEW AREA COUNTY ROADS ALSO EXPERIENCING FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 117 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 3.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2162 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.0
The text
As transmitted.
260
WGUS54 KJAN 221546
FFWJAN
ARC003-221845-
/O.NEW.KJAN.FF.W.0050.180622T1546Z-180622T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1046 AM CDT FRI JUN 22 2018
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Ashley County in southeastern Arkansas...
* Until 145 PM CDT.
* At 1045 AM CDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Up to three inches of
rain have already fallen and additional heavy rainfall is expected
over the next few hours. Flash flooding is ongoing or expected to
begin shortly.
* Some locations that will experience flooding include...
Crossett, Hamburg, Wilmot, North Crossett, West Crossett, Portland,
Montrose, Parkdale, Fountain Hill, Berlin, Old Milo, Snyder and
Blanchton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3315 9211 3316 9214 3319 9214 3321 9213
3321 9208 3324 9209 3325 9205 3328 9204
3331 9198 3335 9199 3335 9197 3338 9196
3340 9199 3339 9146 3301 9146 3301 9206
3303 9209 3303 9211 3310 9214
$$
TW1 follow-up statement
473
WGUS74 KJAN 221838
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
138 PM CDT FRI JUN 22 2018
ARC003-221846-
/O.EXP.KJAN.FF.W.0050.000000T0000Z-180622T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashley AR-
138 PM CDT FRI JUN 22 2018
...THE FLASH FLOOD WARNING FOR ASHLEY COUNTY WILL EXPIRE AT 145 PM
CDT...
Thunderstorms have moved out of the area for now, but continue to
monitor for the potential of additional thunderstorms with heavy
rain that could move back into the later this afternoon. Continue to
heed any road closures.
LAT...LON 3315 9211 3316 9214 3319 9214 3321 9213
3321 9208 3324 9209 3325 9205 3328 9204
3331 9198 3335 9199 3335 9197 3338 9196
3340 9199 3339 9146 3301 9146 3301 9206
3303 9209 3303 9211 3310 9214
$$
ECWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 5:59 AM CDT, 4 hours 47 minutes earlier.
Area forecast discussion, Jun 22, 5:59 AM CDT, 4 hours 47 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 559 AM CDT Fri Jun 22 2018 ...SEVERE THUNDERSTORMS POSSIBLE TODAY ACROSS PORTIONS OF THE REGION... .UPDATE... Updated for 12Z aviation discussion && .AVIATION... 12Z TAF discussion: With the exception of GTR where TSRA/SHRA activity continued, IFR/MVFR cigs have developed areawide. These cigs will lift by 15Z and VFR conds wl prevail away from TSRA activity. Numerous TSRA coverage is expected today with the exception of the se where late afternoon isold TSRA wl be psbl. TSRA activity wl cont tonight along HWY 82 where a stalled front is expected. Elsewhere, TSRA activity wl dissipate by 04Z Sat. /22/ && .DISCUSSION... Today and Tonight: Early morning water vapor imagery/RAP analysis showed the circulation around a nearly stacked low over southern Illinois with a shortwave nearing the Ozarks that will continue to swing around the base of the low today. Surface analysis had the associated cold front dropping over the Missouri bootheel and extending southwest across southwest Arkansas into northeast Texas. The shortwave is expected to help initiate convection along the cold front later this morning. Models agree that this activity will spread east southeast into our northwest most zones shortly thereafter eventually spreading to the Highway 84 corridor by late afternoon. Our tropical airmass with greater than two inch PWATs got dry slotted yesterday but a moist airmass remains over the region as GOES total PW imagery suggests PWATs continue around 1.6 inches over our CWA early this morning. Surface observations also had mid 70F dew points over our CWA. Although the storms will get an early start in our north they should encounter an environment with MLCAPEs in excess of 2000j/k. Considering the flow around the low to our north contributing to deep layer bulk shear around 40 kts, the environment will support the potential for severe storms with damaging wind and hail being the main threats. Locally heavy rainfall will also be possible and a brief tornado or two cannot be ruled out. The nearly stack low will move northeast toward the Ohio River Valley tonight and weaken stranding the cold front to stall across our northern zones this evening before drifting back north toward morning. Most of the convection over our CWA will dissipate this evening with the loss of daytime heating but, convection will linger in proximity of the frontal boundary through the night. There are at least a couple models that suggest a complex of storms may develop tonight and track along the stalled front, possibly dropping into our CWA prior to sunrise. Wl maintain a MARGINAL area in our HWO across the Highway 82 corridor to account for this threat. Otherwise, temperatures will be held close to normal today due to the convection and cloud cover but Saturday morning lows will be warmer than normal again. /22/ This weekend: As a mid/upper trough pulls northeastward away from the area, a surface front stalled across east AR into north MS will retreat northward, with a surface ridge building in along the Gulf Coast. This will begin to confine convection north of the region as capping increases from the south. However, there remains the potential for a complex of storms to brush the northern fringe of the CWA into early Saturday as suggested by the 00Z Euro and some CAM solutions, so chance POPs were maintained into that time period. Otherwise, with fewer clouds/showers, temps will tick up again this weekend, and given the remaining moist airmass, heat stress will become more of a concern. We'll continue mention in the HWO for heat indices approaching 105 over most of the CWA on Saturday, also now including Sunday as well. It is possible a heat advisory may be needed eventually for some portion of the area. Monday through Thursday: The surface ridge will begin to retreat eastward, resulting in an increase in diurnal convection as our region moves to the periphery of said ridge. Outside of the rain, generally warmer conditions are expected as mid/upper heights increase over the area. With a rather humid airmass remaining in place, heat stress could continue to be a concern. However, the greater potential for clouds/rain will create uncertainty over daily peak apparent temps. Eventually, we may need to highlight a heat stress risk on one of more of these days in the HWO/graphics/NPW. /DL/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 90 73 93 74 / 44 12 7 3 Meridian 91 73 94 74 / 50 15 10 3 Vicksburg 90 74 93 74 / 47 10 7 3 Hattiesburg 93 74 94 74 / 17 5 7 4 Natchez 91 74 92 74 / 17 5 8 3 Greenville 88 73 91 75 / 66 25 30 8 Greenwood 86 73 91 74 / 70 25 38 11 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DL/22
Hazardous weather outlook, Jun 22, 10:23 AM CDT, 23 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1023 AM CDT Fri Jun 22 2018 ARZ074-231530- Ashley- 1023 AM CDT Fri Jun 22 2018 This hazardous weather outlook is for portions of southeast Arkansas. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly remainder of today FLOODING THREAT...Elevated TIMING...remainder of today Severe thunderstorms capable of producing damaging wind gusts and hail are possible today. A brief tornado cannot be ruled out as well. Isolated severe thunderstorms will also be possible late tonight, with again the main threats being hail and damaging winds gusts. (https://www.weather.gov/images/jan/graphicast/1.png) Flash flooding is likely as rainfall totals today range from 2 to 5 inches with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Maximum heat index values approaching 105 degrees are possible on Saturday into early next week. This may result in elevated heat stress levels. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. ARZ075-MSZ018-019-025>039-231530- Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-Humphreys- Holmes-Attala-Winston-Noxubee- 1023 AM CDT Fri Jun 22 2018 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, east central Mississippi, and north central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly remainder of today FLOODING THREAT...Limited TIMING...remainder of today Severe thunderstorms capable of producing damaging wind gusts and hail are possible today. A brief tornado cannot be ruled out as well. Isolated severe thunderstorms will also be possible late tonight, with again the main threats being hail and damaging winds gusts. (https://www.weather.gov/images/jan/graphicast/1.png) Flash flooding is possible today as rainfall totals range from 1 to 3 inches with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Maximum heat index values approaching 105 degrees are possible on Saturday into early next week. This may result in elevated heat stress levels. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. LAZ007>009-015-016-023-025-MSZ040-047-231530- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Tensas-Issaquena-Warren- 1023 AM CDT Fri Jun 22 2018 This hazardous weather outlook is for portions of northeast Louisiana, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...remainder of today FLOODING THREAT...Elevated TIMING...remainder of today Severe thunderstorms capable of producing damaging wind gusts and hail are possible today. A brief tornado cannot be ruled out as well. (https://www.weather.gov/images/jan/graphicast/1.png) Flash flooding is possible today as rainfall totals range from 1 to 3 inches with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Maximum heat index values approaching 105 degrees are possible on Saturday into early next week. This may result in elevated heat stress levels. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. MSZ041>046-048>053-231530- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott- Newton-Lauderdale-Claiborne- 1023 AM CDT Fri Jun 22 2018 This hazardous weather outlook is for portions of central Mississippi, and southwest Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...remainder of today FLOODING THREAT...Limited TIMING...remainder of today Severe thunderstorms capable of producing damaging wind gusts and hail are possible today. A brief tornado cannot be ruled out as well. (https://www.weather.gov/images/jan/graphicast/1.png) Flash flooding is possible today as rainfall totals range from 1 to 3 inches with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Maximum heat index values approaching 105 degrees are possible on Saturday into early next week. This may result in elevated heat stress levels. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. LAZ026-MSZ054>066-072-231530- Concordia-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion- 1023 AM CDT Fri Jun 22 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...remainder of today Isolated severe thunderstorms capable of producing damaging wind gusts and hail are possible today. A brief tornado cannot be ruled out as well. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Maximum heat index values approaching 105 degrees are possible on Saturday into early next week. This may result in elevated heat stress levels. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. MSZ073-074-231530- Lamar-Forrest- 1023 AM CDT Fri Jun 22 2018 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...The rest of Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Maximum heat index values approaching 105 degrees are possible on Saturday into early next week. This may result in elevated heat stress levels. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. LAZ024-231530- Catahoula- 1023 AM CDT Fri Jun 22 2018 This hazardous weather outlook is for portions of northeast Louisiana. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...remainder of today FLOODING THREAT...Limited TIMING...remainder of today Isolated severe thunderstorms capable of producing damaging wind gusts and hail are possible today. A brief tornado cannot be ruled out as well. (https://www.weather.gov/images/jan/graphicast/1.png) Flash flooding is possible today as rainfall totals range from 1 to 3 inches with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Maximum heat index values approaching 105 degrees are possible on Saturday into early next week. This may result in elevated heat stress levels. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jun 22, 8:49 AM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
849 AM CDT FRI JUN 22 2018
ARZ074-221430-
Ashley AR-
849 AM CDT FRI JUN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ASHLEY COUNTY UNTIL 930
AM CDT...
At 849 AM CDT, Meteorologists were tracking a strong thunderstorm 7
miles southeast of Ingalls, or 12 miles north of West Crossett,
moving southeast at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
North Crossett, Fountain Hill and Old Milo around 905 AM CDT.
Hamburg around 915 AM CDT.
Berlin around 925 AM CDT.
Other locations impacted by this storm include Blanchton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3321 9208 3324 9209 3325 9205 3327 9204
3328 9204 3328 9200 3330 9200 3331 9198
3335 9199 3335 9197 3338 9196 3340 9199
3340 9186 3333 9153 3301 9173 3301 9187
3321 9211
TIME...MOT...LOC 1349Z 299DEG 35KT 3332 9205
TWLocal storm report, Jun 22, 9:02 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
902 AM CDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM FLASH FLOOD 1 NNE CROSSETT 33.14N 91.96W
06/22/2018 ASHLEY AR PUBLIC
WATER COVERING 1ST AVE IN CROSSETT.
&&
TWSpecial weather statement, Jun 22, 9:08 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Jackson MS
908 AM CDT FRI JUN 22 2018
MSZ026-221445-
Grenada MS-
908 AM CDT FRI JUN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT GRENADA COUNTY UNTIL 945 AM
CDT...
At 908 AM CDT, Meteorologists were tracking a strong thunderstorm
near Paynes, or near Charleston, moving east at 55 mph.
Winds in excess of 40 mph will be possible with this storm.
This storm will remain over mainly rural areas of Grenada County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3387 8977 3387 8951 3368 8951 3368 8965
3369 9014 3381 9013 3381 8998 3382 8998
3382 8993 3390 8992 3390 8977
TIME...MOT...LOC 1408Z 276DEG 47KT 3395 9002
TWLocal storm report, Jun 22, 9:12 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
912 AM CDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM FLASH FLOOD 1 SSE CROSSETT 33.11N 91.96W
06/22/2018 ASHLEY AR PUBLIC
ADDITIONAL STREETS COVERED IN WATER AROUND
CROSSETT INCLUDING DOGWOOD DR. PICTURES
RELAYED VIA SOCIAL MEDIA.
&&
TWSpecial weather statement, Jun 22, 9:30 AM CDT, 1 hour 16 minutes before
Special Weather Statement National Weather Service Jackson MS 930 AM CDT FRI JUN 22 2018 ARZ074-221515- Ashley AR- 930 AM CDT FRI JUN 22 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ASHLEY COUNTY UNTIL 1015 AM CDT... At 930 AM CDT, Meteorologists were tracking a strong thunderstorm over Hamburg, moving east at 30 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Berlin around 935 AM CDT. Portland around 955 AM CDT. Wilmot and Parkdale around 1000 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3330 9180 3324 9146 3301 9146 3301 9193 TIME...MOT...LOC 1430Z 291DEG 25KT 3320 9176 TW
Special weather statement, Jun 22, 9:54 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Jackson MS
954 AM CDT FRI JUN 22 2018
MSZ018-221530-
Bolivar MS-
954 AM CDT FRI JUN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BOLIVAR COUNTY
UNTIL 1030 AM CDT...
At 953 AM CDT, Meteorologists were tracking a strong thunderstorm
over Gunnison, or 9 miles northeast of Rosedale, moving east at 40
mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Deeson around 1000 AM CDT.
Shelby around 1010 AM CDT.
Other locations impacted by this storm include Winstonville, Duncan
and Alligator.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3390 9066 3388 9106 3393 9101 3395 9106
3398 9106 3400 9102 3397 9100 3396 9097
3398 9096 3402 9099 3402 9090 3403 9089
3406 9089 3408 9087 3412 9066
TIME...MOT...LOC 1453Z 262DEG 37KT 3397 9096
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:55 AM CDT | Special Weather Statement | JAN | Ashley | 50 min |
| Jun 22, 7:16 AM CDT | Severe Thunderstorm Warning | JAN | Ashley | 44 min |
| Jun 22, 7:52 AM CDT | Severe Thunderstorm Warning | JAN | Ashley | 53 min |
| Jun 22, 8:41 AM CDT | Flash Flood Warning | JAN | Ashley | 2 hr |
| Jun 22, 8:49 AM CDT | Special Weather Statement | JAN | Ashley | 41 min |
| Jun 22, 9:30 AM CDT | Special Weather Statement | JAN | Ashley | 45 min |
| Jun 22, 9:37 AM CDT | Severe Thunderstorm Warning | JAN | Ashley | 68 min |
| Jun 22, 9:51 AM CDT | Severe Thunderstorm Warning | JAN | Ashley, Chicot | 54 min |
| Jun 22, 1:49 PM CDT | Special Weather Statement | JAN | Chicot | 26 min |
| Jun 22, 2:04 PM CDT | Flash Flood Warning | JAN | Chicot | 3 hr |
| Jun 22, 2:13 PM CDT | Severe Thunderstorm Warning | JAN | Chicot | 47 min |
| Jun 22, 2:55 PM CDT | Special Weather Statement | JAN | Ashley | 35 min |
| Jun 22, 3:16 PM CDT | Special Weather Statement | JAN | Chicot | 29 min |
Nearby
Flash Flood Warnings in Arkansas, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.